Publication List
pdf

Submitted
J. Balogh, P. Hu, B. Lidicky, F. Pfender, J. Volec, and M. Young. Rainbow triangles in three-colored graphs.

Z. Berikkyzy, A. Schulte, and M. Young, Anti-van der Waerden numbers of 3-term arithmetic progressions.

A. Berliner, C. Bozeman, S. Butler, M. Catral, L. Hogben, B. Kroschel, J. Lin, N. Warnberg, and M. Young. Zero forcing propagation time on oriented graphs.

D. Ferrero, L. Hogben, F. Kenter, and M. Young. Propagation time and lower bounds for power domination number.

J. Goldwasser, B. Lidicky, R. Martin, D. Offner, J. Talbot, and M. Young. Polychromatic Colorings on the Hypercube.

L. Hogben, K. Palmowski, D. Roberson and M. Young. Fractional Zero Forcing via Three-color Forcing Games.

L. Hogben, J. Lin, and M. Young, Multi-part Nordhaus-Gaddum type problems for tree-width, Colin de Verdiere type parameters, and Hadwiger number.

M. Young. Rainbow arithmetic progressions in finite abelian groups.




Appeared/Accepted

E.Gethner, L. Hogben, B. Lidicky, F. Pfender, A. Ruiz, and M. Young. Crossing numbers of complete tripartite and balanced complete multipartite graphs. Accepted to Journal of Graph Theory



2016

S. Butler, M. Catral, S. M. Fallat, H. T. Hall, L. Hogben, P. van den Driessche, M. Young. The enhanced principal rank characteristic sequence. Linear and its Applications 188-200 (2016).

S. Butler, C. Erickson, L. Hogben, K. Hogenson, L. Kramer, R. Kramer, J. Lin, R. Martin, D. Stolee, N. Warnberg, Michael Young. Rainbow arithmetic progressions. Journal of Combinatorics 7 (4), 595626, (2016).


2015

M. Beck, D. Blado, J. Crawford, T. Jean-Lois, and M. Young. On weak chromatic polynomials of mixed graphs. Graphs and Combinatorics 31: 91-98, (2015).

M. Beck, E. Meza, B. Nevarez, A.Shine, and M. Young. The chromatic polynomials of signed Petersen graphs. Involve 8: 825-831, (2015).

A. Berliner, C. Brown, J. Carlson, N. Cox, L. Hogben, J. Hu, K. Jacobs, K. Manternach, T. Peters, N. Warnberg, and M. Young. Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs. Involve 8: 147 -167, (2015).

D. Burgarth, V. Giovanetti, L. Hogben, S. Severini, M. Young. Logic circuits from zero forcing. Natural Computing, 14: 485-490, (2015).



2014

W. Barrett, S. Butler, M. Catral, S. Fallat, T. Hall, L. Hogben, and M. Young. The maximum nullity of a complete subdivision graph is equal to its zero forcing number. Electronic Journal of Linear Algebra, 27: Article 28, (2014).

W. Barrett, S. Butler, M. Catral, S. Fallat, T. Hall, L. Hogben, P. van den Driessche, and M. Young. The principal rank characteristic sequence over various fields. Linear Algebra and its Applications 459: 222236, (2014).

M. Beck, A. Cuyjet, G. Kirby, M. Stubblefield, and M. Young. Nowhere-zero k-flows on graphs. Annals of Combinatorics 18: 579-583, (2014).



2013

A. Berliner, M. Catral, L. Hogben, M. Huynh, K. Lied, and M. Young. Minimum rank, maximum nullity, and zero forcing number of simple digraphs. Electronic Journal of Linear Algebra, 26: 762-780, (2013).

D. Burgarth, D. D'Alessandro, L. Hogben, S. Severini, and M. Young. Zero forcing, linear and quantum controllability for systems evolving on networks. IEEE Transactions on Automatic Control, 58(9): 2349-2354, (2013).

S. Butler and M. Young. Throttling zero forcing propagation speed on graphs. Australasian Journal of Combinatorics, 57: 65-71, (2013).

J. Cummings, D. Kral, F. Pfender, K. Sperfeld, A. Treglown, and M. Young. Monochromatic triangles in three-coloured graphs.  Journal of Combinatorial Theory, Series A, 103(4):  489-503, (2013).

J. Ekstrand, C. Erickson, H.T. Hall, D. Hay, L. Hogben, R. Johnson, N. Kingsley, S. Osborne, T. Peters, J. Roat, A. Ross, D. Row, N. Warnberg, and M. Young. Positive semidefinite zero forcing number. Linear Algebra and its Applications. 439:1862-1874, (2013)

L. Ozkahya and M. Young. Anti-ramsey number of matchings in hypergraphs. Discrete Mathematics, 313(20): 2359-2364, (2013).



2012

M. Catral, A. Cepek, L. Hogben, M. Huynh, K. Lazebnik, T. Peters, and M. Young. Zero forcing number, Maximum nullity, and Path Cover Number of subdivided graphs. Electronic Journal of Linear Algebra, 23: 906-922, (2012).

L. Hogben, M. Huynh, N. Kingsley, S. Meyer, S. Walker, M. Young. Propagation time for zero forcing on a graph. Discrete Applied Mathematics, 160:1994-2005, (2012).

R. Haas and M. Young. The anti-ramsey number of a perfect matching. Discrete Mathematics, 312:933-937, (2012).

L. Kramer, R. Martin, and M. Young. On diamond-free subposets of the Boolean lattice. Journal of Combinatorial Theory, Series A, 120(3): 545-560, (2012).



2011

M. Albertson, J. Pach, and M. Young. Disjoint Homometric Sets in Graphs. Ars Math. Contemp. 4:1-4 (2011).

s-m. belcastro and M. Young. 1-factor covers of regular graphs. Discrete Applied Mathematics, 159:281-287, (2011).

J. Cummings and M. Young. Graphs containing a K3 are 3-uncommon. Journal of Combinatorics, 2:1-14, (2011).

G. Mazzuoccolo and M. Young. Graphs of arbitrary excessive class. Discrete Mathematics, 311:32-37, (2011).






homepage